# SDR MASA200602054

- Difficulty date: August 6, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 22,922 hours, 18,782 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL2384
- Condition: Malfunctioned
- Location: Spoiler Sys
- Part time: 13,359 hours, 10,877 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7150 ORD - "RTG" FOR SPOILERON FAULT STATUS MESSAGE.  MX DEFERRED THE SPOILERON PCU.  MX R2 PCU.
